Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does the density of hair be increased if Betamethasone Dipropionate solution is taken?

Hi, I m suffering from hair loss for the past 2yrs and density got reduced a lot. For hair loss doctor prescribed me keraglo men tab(1 tab every night) and betamethasone dipropionate solution to apply on hair for 3 days in a week.. Does it reduce my hairfall.. Can I see hair growth in the areas I lost. Does my density increase plzz suggest
Thu, 20 Feb 2020
Report Abuse
Dermatologist 's  Response
Hi,

It may be telogen effluvium.Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to apply mild steroid lotion on scalp daily at night. Take tab biotin 10 mg daily for long time. Avoid stress and worries. Oiling the hairs with almond oil may improve the hair shaft quality.

Hope I have answered your query. Let me know if I can assist you further.

Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Steroid


Does the density of hair be increased if Betamethasone Dipropionate solution is taken?

Hi, It may be telogen effluvium.Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to apply mild steroid lotion on scalp daily at night. Take tab biotin 10 mg daily for long time. Avoid stress and worries. Oiling the hairs with almond oil may improve the hair shaft quality. Hope I have answered your query. Let me know if I can assist you further. Dr. Ilyas Patel, Dermatologist